logo ANNALES DE L'INSTITUT FOURIER

Avec cedram.org

Table des matières de ce fascicule | Article précédent | Article suivant
Mikhael Gromov
Spectral geometry of semi-algebraic sets
Annales de l'institut Fourier, 42 no. 1-2 (1992), p. 249-274, doi: 10.5802/aif.1291
Article PDF | Analyses MR 93i:58157 | Zbl 0759.58048

Résumé - Abstract

Nous étudions le spectre de l’opérateur de Laplace sur les ensembles algébriques et semi-algébriques dans ${\bf R}^N$.

Bibliographie

[At] M. ATIYAH, Resolution of singularities and division of distributions, Comm. Pure Appl. Math., 23 (1970), 145-150.  MR 41 #815 |  Zbl 0188.19405
[Ber] I. BERNSTEIN, Moduli over the ring of differential operators, Funct. Anal. and App.
[BerGel] I. BERNSTEIN, S. GELFAND, Meromorphicity of the function pλ, Funct. Anal and Applic., (Russian), 3-1 (1969), 84-85.
[Bj] J. BJÖRK, Rings of differential operators, North-Holland Publ. Co. Math. Libr., 21 (1979).  MR 82g:32013 |  Zbl 0499.13009
[Che1] J. CHEEGER, A lower bound for the smallest eigenvalue of the Laplacian, Problem in Analysis, A symposium in honor of Bochner (1970), Princeton, pp 195-199.  MR 53 #6645 |  Zbl 0212.44903
[Che2] J. CHEEGER, On the Hodge theory of Riemannian pseudomanifolds, Proc. Symp. Pure Math., AMS Providence R.I., XXXVI (1980), 91-146.  MR 83a:58081 |  Zbl 0461.58002
[Che3] J. CHEEGER, Spectral geometry of singular Riemannian spaces, J. Diff. Geom., 18-4 (1983), 575-657.  MR 85d:58083 |  Zbl 0529.58034
[Gro1] M. GROMOV, Paul Levy's isoperimetric inequality (1980) Preprint, IHES.
[Gro2] M. GROMOV, Dimension, non-linear spectra and width, Springer Lecture Notes, 1317 (1988), 132-185.  MR 90d:58022 |  Zbl 0664.41019
[Gro3] M. GROMOV, Entropy, homology and semialgebraic geometry (after Yomdin), Astérisque, Soc. Math. France, 145-146 (1987), 225-241. Numdam |  MR 89f:58082 |  Zbl 0611.58041
[Gro4] M. GROMOV, Curvature, diameter and Betti numbers, Comm. Math. Helv., 56 (1981), 179-195.  MR 82k:53062 |  Zbl 0467.53021
[Kho] A.G. KHOVANSKII, Fewnomials, Translation of Math. Monographs, V. 88, AMS, 1991.  Zbl 0728.12002
[Mil] J. MILNOR, On the Betti numbers of real varieties, Proc. Am. Math. Soc., 15 (1964), 275-280.  MR 28 #4547 |  Zbl 0123.38302
[Tho] R. THOM, Sur l'homologie des variétés algébriques réelles. In Differential and Combinatorial Topology. A symposium in honor of M. Morse, Princeton University Press, 1965, pp. 252-265.  Zbl 0137.42503
[Yom] Y. YOMDIN, Global bounds for the Betti numbers of regular fibers of differential mappings, Topology, 24-2 (1985), 145-152.  MR 87a:58030 |  Zbl 0566.57014
haut